# SDR CALA2025021902378

- Difficulty date: February 16, 2025
- Submitted: February 20, 2025
- Operation: Air carrier
- Aircraft: N831UA
- Make and model: Airbus A319-131
- Aircraft serial: 1291
- Aircraft time: 74,318 hours, 32,802 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Out Of Tolerance
- Location: Zone 800
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR PROXIMITY SWITCH INSPECTION {A3NB-52-3-0008} - FWD CARGO DOOR J2 SENSOR CLEARANCE OUT OF TOLERANCE. ADJUSTED J2 SENSOR CLEARANCE. REF AMM 52-35-13-400-002-A. CLEARANCE WITHIN TOLERANCE.
